# SDR A6WA201040771

- Difficulty date: October 8, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 19,865 hours, 18,456 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E MIDDLE SECTION, IS DENTED AT THE CTR.  REFORMED DENT TO CONTOUR BY PUSHING DENT IAW SRM 57-41-31.  DENT MEASURES 1.5 IN L X 1.0 IN W X .004 IN.
